Unbounded solutions for boundary value problems of Riemann Liouville fractional differential equations on the half-line
Articles > Article · 2018
Authors: Tugba Senlik CERDIK, Fulya YÖRÜK DEREN, Nüket AYKUT HAMAL
Fixed Point Theory, Journal Indexed in SCI Expanded, International, WoS, 2018, vol 19, pp 93-106
DOI: 10.24193/fpt-ro.2018.1.08
Summary
In this study, a boundary value problem is worked out for fractional differential equations on the half line. Here, some results on the existence of positive solutions are obtained for the fractional boundary value problem and its monotone iterative scheme is established by using the monotone iterative technique.